# SDR HALA2011112400539

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 37,215 hours, 6,978 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO EICAS MESSAGE DISPLAYED IN FLIGHT.  PERFORMED BITE PROCEDURES OF RUDDER RATIO CONTROL MODULE, IAW FIM 27-09-00/101 FIG 106B. NO FAULTS AT THIS TIME.
